# SDR ASAA2025062259365

- Difficulty date: June 22, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 64,757 hours, 19,600 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A324140
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT BILGE, STRINGER HAS 2 SPOTS OF CORROSION. STA 500D AND 500D + 8, LBL1.5. GROUNDED - YES. EVALUATED AND REMOVED DAMAGE FROM STRINGER @ STA 500D AND 500D+8, ORIGINAL: .056, REMOVED: .012, REMAINING: .044 AND FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-03-1A-1. REMOVED DAMAGE SECTION OF STRINGER IAW B737-800 SRM 53-00-03-2R-1. PERFORMED HFEC IAW B737 NDTM PART 6 51-00-00, PROC-23. LOCATED AND DRILLED REPAIR PARTS USING BAC 1498-161 7075-T6 & 69-78188-16 IAW B737-800 SRM 53-00-03-2R-1. ALODINED, PRIMED, AND INSTALLED REPAIR PARTS IAW B737-800 SRM 53-00-03-2R-1.
